MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE

MEDLINE INDUSTRIES, LP MEDLINE; SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE
Catalog Number ENFIT70503
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code Feeding Problem (1850)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated: d4, g1, g2, g6, h2.
 
Event or Problem Description
Gravity feed bag leaking from connection point between bag and tubing (appears to have tiny cracks in the plastic tip).Bag was used to provide nutrition via enteral feeding of fortified expressed breast.
 
Additional Manufacturer Narrative
According to the customer, the "gravity feed bag leaking from connection point between bag and tubing (appears to have tiny cracks in the plastic tip.)" per the customer, "bag was used to provide nutrition via enteral feeding of fortified expressed breast [milk]." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to d9: is this device available for evaluation.Update to h3: device evaluated by manufacturer.Update to h6: type of investigation (b).Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).

Brand Name
MEDLINE
Common Device Name
SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093-2753
MDR Report Key24499453
Report Number1417592-2026-00176
Device Sequence Number10115292
Product Code PIF
UDI-Device Identifier10884389190326
UDI-Public10884389190326
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENFIT70503
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by ManufacturerNot provided
04/22/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/03/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown